# SDR HEEA0016789

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY INSTALLED ON AIRCRAFT.  FOUND TERMINALS 12 AND 13 AND TERMINALS 22 AND 23 HAD NO CONTINUITY IN REST POSITION.  WHEN POWER IS APPLIED TO X1 AND X2, THEY HAVE CONTINUITY.  FUNCTIONAL CHECKED RELAY AS RECEIVED.  CONFIRMED PROBLEM.  RELAY WAS INADVERTENTLY WIRED IN REVERSE.  HOWEVER, RELAY WAS SCRAPPED DUE TO TWO MOUNTING FLANGES WERE CUT OFF TO FACILITATE EASE OF INSTALLATION.
